# SDR AALA20090424TUL06

- Difficulty date: April 18, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 29,769 hours, 11,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AFT ENTRY LOWER SILL CREASE ANGLE HAS CORROSION AT STATION 984.  CORROSION LEVEL 1.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER EA B737-53-006046.
